# SDR IXXA9528

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5613861
- Condition: Cracked
- Location: Nlg Ww
- Part time: 72,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS LOCATED AT THE NOSE WHEELWELL DOOR CUT-OUT.  THE EXTERNAL PLATING WAS CRACKED AT THE RIGHT AFT CORNER.  REPAIR OF THE CRACK WAS ACCOMPLISHED IAW AIRCRAFT SRM 53-2-1 WHICH INSTALLED AN EXTERNAL REPAIR DOUBLER.  (X)
